# SDR SIMA200625405

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  FOUND SWITCH ON F/A PANEL IN THE ON POSITION.  CHANGED ALL FOUR BATTERY PACKS  (S/N B5196, B2430, B2279 AND B2283).  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
